标题:Multiple Positive Solutions for a Fourth-order p-Laplacian Sturm-Liouville Boundary Value Problems on Time Scales
作者:Ding, You-zheng; Wei, Zhong-li
作者机构:[Ding, Y.-Z] School of Mathematics, Shandong University, Jinan, 250100, China, Department of Mathematics, Shandong Jianzhu University, Jinan, 250101, 更多
通讯作者地址:[Ding, YZ]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:应用数学学报(英文版)
出版年:2015
卷:31
期:2
页码:287-296
DOI:10.1007/s10255-015-0473-5
关键词:time scales;p-Laplacian equation;positive solution;fixed point theorem
摘要:In this paper, we investigate the existence of multiple positive solutions for the following fourth-order p-Laplacian Sturm-Liouville boundary value problems on time scales; {[phi(p)(u(Delta Delta)(t))](Delta Delta) = f(t,u(sigma(t))), t is an element of[a,b],; alpha(0)u(a) - beta(0)u(Delta)(a) = 0, gamma(0)u(sigma(b) + delta(0)u(Delta)(sigma(b)) = 0; alpha(0)(phi(p)(u(Delta Delta)))(a) - beta(0)(phi(p)(u(Delta Delta)))(Delta)(a) = 0,; g(0)(phi(p)(u(Delta Delta)))(sigma(b)) + delta(0)(phi(p)(u(Delta Delta)))(Delta)(sigma(b)) = 0; where phi(p)(S) is the p-Laplacian operator. Under growth conditions on the nonlinearity f some existence results of at least two and three positive solutions for the above problem are obtained by virtue of fixed point theorems on cone. In particular, the nonlinearity f may be both sublinear and superlinear.
收录类别:CSCD;SCOPUS;SCIE
WOS核心被引频次:1
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84934921457&doi=10.1007%2fs10255-015-0473-5&partnerID=40&md5=ba34d317685bec2b63a4a107a5cd61ef
TOP